CSN Login
Members Online: 5

Anyone have problems long after interferon therapy ended?

djblank6
Posts: 3
Joined: Oct 2009

I ended my interferon therapy in June 08. I still have daily headaches, joint pain, memory problems and several other of the common side effects associated with interferon. Has any one else had prolonged side effects from this therapy? I have seen my pcp but he has not mentioned if he feels like these problems are related to the interferon therapy.

arashky
Posts: 1
Joined: Mar 2011

I ended my interferon therapy in October '09. And the side effects continued on for well over a year. Everything for lack of appetite, hair loss, fatigue, weakness in the muscles, even some fainting spells. My doctor kept telling me that it would take a long time for the effects to wear off, but even he started having doubts. My problem ended up being traced to my thyroid. That had altogether stopped working, due to the therapy. I now take medication to help with that, and everything is finally starting to go back to normal.

So I guess, just expand your options. It could be something entirely different from the therapy, and the side effects could be throwing you and the doctor off.

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network